# SDR DALA2023122110465

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31977
- Aircraft time: 22,573 hours, 8,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5599322) EMERGENCY LIGHT BATTERY PACK INOP AT ROW 26 LEFT. REMOVED AND REPLACED BATTERY PACK AT ROW 26 LEFT PER B737 AMM 33-51. OPS CHECK GOOD.
